# SDR DL757002011

- Difficulty date: October 15, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N646DL
- Make and model: Boeing 757232
- Aircraft serial: 24217
- Aircraft time: 40,122 hours, 20,210 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Connector
- Condition: Shorted
- Location: Window Terminal
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODOR REPORTED IN COCKPIT AND CABIN.  FOUND L1 WINDOW TERMINAL PLUG SHORTED.  REPLACED WINDOW, CONTROLLER, AND TERMINAL PLUG.
